# SDR DALA2022093006404

- Difficulty date: September 29, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 133,261 hours, 19,120 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 176 "R WING SLIDE" EICAS MSG DISPLAYED INTERMITTENTY IN CRUISE. FA VERIFIED VISUALLY SLIDE NOT DEPLOYED PER QRH PROCEDURE, CORRECTIVE ACTION: PERFORMED SENSOR TARGET TEST PER B767 SSM 32-09-01. ON SENSOR #193 AND SENSOR #217 BOTH TARGETS NEST NEAR. NO CURRENT MESSAGES ON EICAS. NO HISTORY. (8580548)
